Követés
Soniya Dhama
Soniya Dhama
Rajiv Gandhi Institute of Petroleum Technology Amethi, 🇮🇳
E-mail megerősítve itt: rgipt.ac.in - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Existence and stability of square-mean almost automorphic solution for neutral stochastic evolution equations with Stepanov-like terms on time scales
S Dhama, S Abbas
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
192019
Pseudo compact almost automorphic solutions for a family of delayed population model of Nicholson type
S Abbas, S Dhama, M Pinto, D Sepúlveda
Journal of Mathematical Analysis and Applications 495 (1), 124722, 2021
162021
Existence and Stability of Weighted Pseudo Almost Automorphic Solution of Dynamic Equation on Time Scales with Weighted Stepanov-Like () Pseudo Almost …
S Dhama, S Abbas
Qualitative Theory of Dynamical Systems 19 (1), 46, 2020
132020
Permanence, existence, and stability of almost automorphic solution of a non‐autonomous Leslie–Gower prey–predator model with control feedback terms on time scales
S Dhama, S Abbas
Mathematical Methods in the Applied Sciences 44 (15), 11783-11796, 2021
102021
Square mean almost automorphic solution of stochastic evolution equations with impulses on time scales
S Dhama, S Abbas
Differ Equ Appl 10 (4), 449-469, 2018
102018
Doubly-weighted pseudo almost automorphic solutions for stochastic dynamic equations with Stepanov-like coefficients on time scales
S Dhama, S Abbas, A Debbouche
Chaos, Solitons & Fractals 137, 109899, 2020
82020
Square-mean almost automorphic solution of a stochastic cellular neural network on time scales
S Dhama, S Abbas
82020
Stability and approximation of almost automorphic solutions on time scales for the stochastic Nicholson's blowflies model
S Dhama, S Abbas, R Sakthivel
Journal of Integral Equations and Applications 33 (1), 31-51, 2021
62021
Maximal and minimal solutions of a class of discontinuous generalized dynamical equations with delay on time scale
S Abbas, S Dhama
Journal of Fixed Point Theory and Applications 22, 1-13, 2020
52020
An efficient technique based on Green’s function for solving two-point boundary value problems and its convergence analysis
S Tomar, S Dhama, H Ramos, M Singh
Mathematics and Computers in Simulation 210, 408-423, 2023
42023
An Effective Technique for Solving a Model Describing Biological Species Living Together
S Tomar, S Dhama
Computational Methods for Biological Models, 25-52, 2023
12023
Weighted pseudo almost automorphic solution for abstract dynamic equations under translation and non-translation time scales with shift operators and unbounded graininess
S Dhama, S Abbas, M Pinto, S Castillo, S Tomar
Advances in Operator Theory 8 (4), 66, 2023
12023
(ω, c)-Asymptotically periodic oscillation of cellular neural networks on time scales with leakage delays and mixed time-varying delays
P Bharti, S Dhama
Neural Networks, 107174, 2025
2025
Integro-Dynamic System with Stepanov-like Coefficients
S Dhama
Dynamic Equations on Time Scales and Applications, 231-248, 2024
2024
Periodicity, stability, and synchronization of solutions of hybrid coupled dynamic equations with multiple delays
D Agrawal, S Dhama, M Kostić, S Abbas
Mathematical Methods in the Applied Sciences 47 (9), 7616-7636, 2024
2024
Existence and Roughness of Nonuniform Exponential Dichotomies on Time Scales
S Dhama, S Castillo, S Abbas, M Pinto
Qualitative theory of dynamical systems 23 (2), 90, 2024
2024
Mathematical analysis and optimal control of age‐structured social interaction model with law enforcement
M Kumar, S Dhama, FA Alqarni, S Abbas, KA Aldwoah
Mathematical Methods in the Applied Sciences, 2024
2024
A reliable scheme for nonlinear delay differential equations of pantograph-type
S Dhama
Journal of Computational Science 75, 102206, 2024
2024
Stellar Model for Charged and Isotropic Rotating Neutron Stars in Gravity
P Bharti, S Dhama
Iranian Journal of Science 47 (2), 601-615, 2023
2023
An Effective Scheme for Solving a Class of Second-Order Two-Point Boundary Value Problems
S Tomar, S Dhama, K Vajravelu
International Conference on Mathematics and Computing, 681-688, 2022
2022
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20